Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Sci China Math

Search In Journal Title:

Abbravation: Science China Mathematics

Search In Journal Abbravation:

Publisher

SP Science China Press

Search In Publisher:

DOI

10.1016/j.amepre.2011.04.013

Search In DOI:

ISSN

1869-1862

Search In ISSN:
Search In Title Of Papers:

Correcting for biases in affected sibpair linkage

Authors: Min Yuan WenQuan Cui YaNing Yang
Publish Date: 2012/02/19
Volume: 55, Issue: 6, Pages: 1127-1135
PDF Link

Abstract

When there is uncertainty in sibling relationship the classical affected sibpair ASP linkage tests may be severely biased This can happen for example if some of the half sibpairs are mixed with full sibpairs The genomic control method has been used in association analysis to adjust for population structures We show that the same idea can be applied to ASP linkage analysis with uncertainty in sibling relationship Assuming that in addition to the candidate marker null markers that are unlinked to the disease locus are also genotyped we may use the information on these loci to estimate the proportion of half sibpairs and to correct for the bias and variance distortion caused by the heterogeneity of sibling relationship Unlike in association studies the null loci are not required to be matched with the candidate marker in allele frequency for ASP linkage analysis This makes our approach flexible in selecting null markers In our simulations using a number of 30 or more null loci can effectively remove the bias and variance distortion It is also shown that even the null loci are weakly linked to the disease locus the proposed method can also provide satisfactory correction


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. Mixing via the extended family
  2. Convergence analysis of the formal energies of symplectic methods for Hamiltonian systems
  3. Distributionally scrambled set and minimal set
  4. Small prime solutions to cubic equations
  5. Kamenev-type criteria for nonlinear damped dynamic equations
  6. A multilevel preconditioner for the C-R FEM for elliptic problems with discontinuous coefficients
  7. Optimal locating arrays for at most two faults
  8. Some identities of Bell polynomials
  9. Entire functions sharing some values with their difference operators
  10. Littlewood-Paley theory on metric spaces with non doubling measures and its applications
  11. Effective condition numbers and small sample statistical condition estimation for the generalized Sylvester equation
  12. Travelling wave solutions of a generalized Camassa-Holm-Degasperis-Procesi equation
  13. The correction operator for the canonical interpolation operator of the Adini element and the lower bounds of eigenvalues
  14. Break-down criterion for the water-wave equation
  15. Approximation of functions on the Sobolev space with a Gaussian measure
  16. Some uniform convergence results for kernel estimators
  17. Uniform convergence of the p -Bieberbach polynomials in domains with zero angles
  18. Karhunen-Loeve expansions for the m -th order detrended Brownian motion
  19. Source-type solution to nonlinear Fokker-Planck equation in one dimension
  20. Groups with the same order and degree pattern
  21. Canonical solitons associated with generalized Ricci flows
  22. On Einstein Matsumoto metrics
  23. Optimal error estimates and modified energy conservation identities of the ADI-FDTD scheme on staggered grids for 3D Maxwell’s equations
  24. Cyclotomic problem, Gauss sums and Legendre curve
  25. Nonconforming finite element methods on quadrilateral meshes
  26. Total coloring of graphs embedded in surfaces of nonnegative Euler characteristic
  27. Atomic decompositions and Hardy’s inequality on weak Hardy-Morrey spaces
  28. Estimates on the amplitude of the first Dirichlet eigenvector in discrete frameworks
  29. Convex hull of set in thick part of Teichmüller space
  30. Approximation for a scheduling problem with application in wireless networks
  31. Further results on differentially 4-uniform permutations over $\mathbb{F}_{2^{2m} } $
  32. Corrected empirical likelihood for a class of generalized linear measurement error models
  33. On higher analogues of Courant algebroids
  34. Dynamic optimal strategy for monitoring disease recurrence
  35. On the values of representation functions
  36. Real meromorphic functions and linear differential polynomials
  37. A critical case of Rallis inner product formula
  38. On exactness and unbiasedness of confidence bands for a continuous distribution function
  39. On multi-transitivity with respect to a vector

Search Result: